A question really for anyone who has had 2nd line chemo treatment (or who knows about these things) - if you had developed fluid again in your abdomen and/or pelvis in the run up to the chemo did it go away once the chemo took hold?
First time around mine was drained away during the surgery - 6 litres! Quickest way I lost weight in my life! Given that I have relapsed and will be starting chemo again tomorrow I now feel I don't know what will happen to the fluid which has been building up for the last few weeks - not 6 litres worth this time I don't think! I do hope it doesn't have to be drained off - I have had more than enough of procedures now.
Definitely not looking forward to the next few months on taxol and carboplatin again - really quite depressed about it and the uncertain future.
Hi Jenny,stay strong-you'll get through it.My cancer nurse told me that patients having carbo/taxol for a second time sometimes get an even better response than first time round- which is what I was hoping for but it wasn't to be.
My bloods were okay this morning so I'm having my second lot of Caelyx tomorrow.I haven't had any ascites yet this time round-my belly is due to the chocolate I keep eating!
A lady who was having her carbo/taxol today - for the third time-that I got talking to, went into hospital last week and had her ascites drained and was just kept in overnight.I don't think chemo would get rid of them because where would the fluid go to?
I'll be thinking of you this week,take care. Sue.
i dont know anything about this,but i did just want to tell you that you will be in my prayers as yu start your chemo tomorrow...stay strong,and stay faithful..he brought you to it,he will bring you through it.....much love to you...sonie
I fortunatly did not get Ascities with my reoccurence. When first diagnosed and the first six taxol/carbo there were still a few spots of the ascities and after three more Chemos it was gone. I will be having my third round of Taxol/Carbo Thurs. I really know what you are going through a little and I feel for you. It has been rough but after two rounds my ca-125 is already down to 35, so that is wondeful news. I have 4 more to go and am counting the days to be done with this!! The thing I dislike the most is the steroids, make me insane!! Good luck to you and my thoughts and prayers are with you and your family.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.